# SDR SIMA20180221003

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 42,730 hours, 38,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 AISLE EMERGENCY LIGHT INOP PER PS-2 CHECK. REMOVED AND REPLACED LAMP ON NR 4 AISLE EMERGENCY LIGHT IAW AMM 33-50-08. OPS CHECK GOOD.
